Breast cancer is the most prevalent female neoplasm in Poland as well as in the rest of the world, accounting for 25% of all cancers. Lapatinib is a reversible inhibitor of the HER-1 and HER-2 tyrosine kinase receptors. Combined with capecitabine, it is administered in patients suffering from advanced breast cancer with HER-2 receptor overexpression. The present article analyses data obtained from medical records of 24 breast cancer patients treated with lapatinib and capecitabine in the years 2010–2015, in order to examine the treatment-related toxicity. The major adverse effects observed under treatment included diarrhoea, nausea, emesis, skin toxicity, and elevated transaminases. In 3 patients, grade 3 adverse events were reported, as assessed in accordance with CTCAE. The most frequent cause behind the cessation of treatment was disease progression. The analysis has indicated that lapatinib plus capecitabine is a well-tolerated treatment regimen.